FDA Approved Drugs and User Comments: ZETIA

User Comments:


For High Cholesterol “Just started treatment”

Brandy Lane (taken for less than 1 month) December 24, 2017


For High Cholesterol “Took Zetia at 10:30 at nite with my pravastatin 30mg. By 2:00 AM I woke with Horrible leg and Arm muscle pain. Never had issues on the low dose pravastatin but now 2 days later my legs still burn. I can not stand it and HOPE it goes away. Never again I had the same problems with lipitor only this is not going away yet. Not worth it.”

Will not let me post (taken for less than 1 month) November 12, 2017


For High Cholesterol “I am 66 and have been taking Zetia 10 for nearly 5 years now. I had previously taken Zocor, Mevacor, and Crestor consecutively over a period of about 15 years, each giving me severe muscle pain in my feet and legs. At one point, the pain in my arches was so bad that one doctor diagnosed the problem as plantar fasciitis and recommended surgery. That’s when I stopped taking any statins and within a couple of months, the pain was completely gone. When I started taking Zetia, I saw no adverse side effects and my bad cholesterol went down a little. About a year ago, I started having pain and weakness in my legs when standing up or climbing stairs. Now, I’m have pain in my left calf and heel and occasionally in my left arm, shoulder and back.”

Pete_C June 11, 2017


For High Cholesterol “My efforts to take something other than Statin is Zeita! My liver enzymes spike with Statins along with fatigue, muscle weakness and cramping, major confusion and memory difficulty! Overall my cholesterol is in the 300’s and I need to get it lowered so Zetia is one of many I’ve tried and couldn’t tolerate! Side effects for me are fatigue, chills, and flushing then sweats! Muscle charlie horses, joint pain!”

Redpop May 31, 2017


“Was notified recently that the expensive drug Zetia now has a generic version called Ezetimibe however Zetia is a tier 3 drug and Ezetimibe is a tier 4 drug which means I will be paying even more than before since my plan will no longer carry Zetia after June 1,2017. Unbelievable!!”

Ezzetr March 25, 2017


For High Cholesterol “If you are starting to belch while on this medicine stop taking it, because it is starting to cause stomach inflammation which is gastritis. This medicine caused muscle atrophy, dry eye, runny nose, anxiety, foot and calf cramping, sweating, sinus and stomach inflammation. I have been dealing with the gastritis never had any stomach issues in my life until zetia. I believe the drug companies are not telling people about all the side effects because they know not everyone gets every side effect but believe me this a dangerous medicine I have went from 150lbs with a lot of muscle went to the gym lifted and ran 3 to 4 miles a week. Now about 118lbs and still suffering 8 almost 9 months later.”

MJRanks January 29, 2017

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.